About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 860378, 7 pages
http://dx.doi.org/10.1155/2014/860378
Research Article

Linearization of Nonautonomous Impulsive System with Nonuniform Exponential Dichotomy

1Department of Mathematics, Zhejiang Normal University, Jinhua, Zhejiang 321004, China
2School of Electrical and Electronic Engineering, Nanyang Technological University, Singapore 639798

Received 1 January 2014; Accepted 22 February 2014; Published 30 March 2014

Academic Editor: Yongli Song

Copyright © 2014 Yongfei Gao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Hartman, “On the local linearization of differential equations,” Proceedings of the American Mathematical Society, vol. 14, pp. 568–573, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. D. Grobman, “Homeomorphism of systems of differential equations,” Doklady Akademii nauk SSSR, vol. 128, pp. 880–881, 1959. View at Zentralblatt MATH · View at MathSciNet
  3. K. J. Palmer, “A generalization of Hartman's linearization theorem,” Journal of Mathematical Analysis and Applications, vol. 41, no. 3, pp. 753–758, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. J. L. Fenner and M. Pinto, “On a Hartman linearization theorem for a class of ODE with impulse effect,” Nonlinear Analysis: Theory, Methods and Applications, vol. 38, no. 3, pp. 307–325, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. Y. H. Xia, X. Chen, and V. Romanovski, “On the linearization theorem of Fenner and Pinto,” Journal of Mathematical Analysis and Applications, vol. 400, no. 2, pp. 439–451, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. Xia, J. Cao, and M. Han, “A new analytical method for the linearization of dynamic equation on measure chains,” Journal of Differential Equations, vol. 235, no. 2, pp. 527–543, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. Y. H. Xia, J. Li, and P. J. Y. Wong, “On the topological classication of dynamic equations on time scales,” Nonlinear Analysis: Real World Applications, vol. 14, no. 6, pp. 2231–2248, 2013. View at Publisher · View at Google Scholar
  8. L. Barreira, J. F. Chu, and C. Valls, “Lyapunov functions for general nonuniform dichotomies,” Milan Journal of Mathematics, vol. 81, no. 1, pp. 153–169, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. L. Barreira, J. F. Chu, and C. Valls, “Robustness of nonuniform dichotomies with different growth rates,” São Paulo Journal of Mathematical Sciences, vol. 5, no. 2, pp. 203–231, 2011. View at Zentralblatt MATH · View at MathSciNet
  10. J. F. Chu, “Robustness of nonuniform behavior for discrete dynamics,” Bulletin des Sciences Mathématiques, vol. 137, no. 37, pp. 1031–1047, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. L. Barreira and C. Valls, “Stability of nonautonomous differential equations in Hilbert spaces,” Journal of Differential Equations, vol. 217, no. 1, pp. 204–248, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. L. Barreira and C. Valls, “A Grobman-Hartman theorem for nonuniformly hyperbolic dynamics,” Journal of Differential Equations, vol. 228, no. 1, pp. 285–310, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus